# SDR HEEA956224

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206FS
- Make and model: Bell 206L-3
- Aircraft serial: 51506
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Spline Adapter
- Part number: 23030974
- Condition: Mis Mfg
- Location: Turbine
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION OF NEW, NEVER INSTALLED SPLINE ADAPTER INDICATED I.D. MANUFACTURED .0005" OVER MAX B.P. SPECS OF .6565".  ADAPTER MEASURES .657. INSTALLED NEW SPLINE ADAPTER.  SHIPMENT OF PART AND SUBMITTAL FOR CREDIT ACCOMPLISHED ON AFA# 24444A.
